Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/41050
Title: On Exponentiable Morphisms in Classical Algebra
Authors: Clementino, Maria Manuel 
Hofmann, Dirk 
Janelidze, George 
Issue Date: 2016
Publisher: Springer
Project: UID/MAT/00324/2013 
Serial title, monograph or event: Applied Categorical Structures
Volume: 24
Issue: 5
URI: http://hdl.handle.net/10316/41050
DOI: 10.1007/s10485-016-9458-7
10.1007/s10485-016-9458-7
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
APCS16 CHJ.pdf605.77 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

1
checked on Jul 2, 2021

Page view(s) 5

1,169
checked on Jul 22, 2021

Download(s)

139
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.